# SDR AALA202209291548

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 13,331 hours, 5,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C1682011
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L GIRT BAR LOOSE. ADJUSTED CLIP FOR GIRT BAR & REINSTALLED 1L SLIDE IN ACCORDANCE WITH AMM 25-66-00.
